# SDR 2011F00165

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 76,866 hours, 59,947 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 419K62T2
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

ONE OF THE RT MAIN TIRES FAILED DURING THE TAKEOFF ROLL, THE CREW ABORTED THE TAKEOFF AND THE SECOND RT MAIN TIRE SUBSEQUENTLY FAILED.
